National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(708)
ISSN: 0001-8708
1    
The log-Brunn–Minkowski inequality 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:231  Issue:3-4  Page:1974-1997  

Böröczky Károly J;   Lutwak Erwin;   Yang Deane;   Zhang Gaoyong;  

来源数据库:[Web of Science, Scopus]         被引频次:100

文摘信息 获取全文 问图书馆员

2    
Rigidity of eigenvalues of generalized Wigner matrices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:229  Issue:3  Page:1435-1515  

Erdős László;   Yau Horng-Tzer;   Yin Jun;  

来源数据库:[Web of Science, Scopus]         被引频次:97

文摘信息 获取全文 问图书馆员

3    
Sharp weighted estimates for classical operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:229  Issue:1  Page:408-441  

Cruz-Uribe David;   Martell José María;   Pérez Carlos;  

来源数据库:[Web of Science, Scopus]         被引频次:72

文摘信息 获取全文 问图书馆员

4    
Quantum symmetric Kac–Moody pairs 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:267  Page:395-469  

Kolb Stefan;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

5    
The minimal model program for the Hilbert scheme of points on P-2 and Bridgeland stability 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:235  Page:580-626  

Arcara D;   Bertram A;   Coskun I;   Huizenga J;  

被引频次:53

文摘信息 问图书馆员

6    
Combinatorial reciprocity theorems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:14  Issue:2  Page:194-253  

Stanley Richard P;  

来源数据库:Scopus        

获取全文 问图书馆员

7    
A Liouville type theorem for poly-harmonic Dirichlet problems in a half space 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:229  Issue:5  Page:2835-2867  

Fang Yanqin;   Chen Wenxiong;  

来源数据库:[Web of Science, Scopus]         被引频次:59

文摘信息 获取全文 问图书馆员

8    
When does a Bernoulli convolution admit a spectrum? 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:231  Issue:3-4  Page:1681-1693  

Dai Xin-Rong;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

9    
Global existence of solutions of the liquid crystal flow for the Oseen–Frank model in R2 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:231  Issue:3-4  Page:1364-1400  

Hong Min-Chun;   Xin Zhouping;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

10    
Sharp Moser–Trudinger inequality on the Heisenberg group at the critical case and applications 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:231  Issue:6  Page:3259-3287  

Lam Nguyen;   Lu Guozhen;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

11    
The Steiner formula for Minkowski valuations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:230  Issue:3  Page:978-994  

Parapatits Lukas;   Schuster Franz E;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

12    
A tropical proof of the Brill–Noether Theorem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:230  Issue:2  Page:759-776  

Cools Filip;   Draisma Jan;   Payne Sam;   Robeva Elina;  

来源数据库:[Web of Science, Scopus]         被引频次:47

文摘信息 获取全文 问图书馆员

13    
Symplectic and Poisson geometry on b-manifolds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:264  Page:864-896  

Guillemin Victor;   Miranda Eva;   Pires Ana Rita;  

来源数据库:[Web of Science, Scopus]         被引频次:27

文摘信息 获取全文 问图书馆员

14    
Global existence of solutions of the liquid crystal flow for the Oseen-Frank model in R-2 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:231  Issue:3-4  Page:1364-1400  

Hong MC;   Xin ZP;  

被引频次:46

文摘信息 问图书馆员

15    
The extremal index, hitting time statistics and periodicity 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:231  Issue:5  Page:2626-2665  

Freitas Ana Cristina Moreira;   Freitas Jorge Milhazes;   Todd Mike;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

16    
Rényi divergence and L p-affine surface area for convex bodies 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:230  Issue:3  Page:1040-1059  

Werner Elisabeth M;  

被引频次:47

文摘信息 问图书馆员

17    
Graded quiver varieties, quantum cluster algebras and dual canonical basis 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:262  Page:261-312  

Kimura Yoshiyuki;   Qin Fan;  

来源数据库:[Web of Science, Scopus]         被引频次:27

文摘信息 获取全文 问图书馆员

18    
Non-local gradient dependent operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:230  Issue:4-6  Page:1859-1894  

Bjorland C;   Caffarelli L;   Figalli A;  

来源数据库:[Web of Science, Scopus]         被引频次:46

文摘信息 获取全文 问图书馆员

19    
The diameter of associahedra 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:259  Page:13-42  

Pournin Lionel;  

来源数据库:[Web of Science, Scopus]         被引频次:25

文摘信息 获取全文 问图书馆员

20    
Dunkl shift operators and Bannai–Ito polynomials 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:229  Issue:4  Page:2123-2158  

Tsujimoto Satoshi;   Vinet Luc;   Zhedanov Alexei;  

来源数据库:[Web of Science, Scopus]         被引频次:48

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×